# SDR USAA2009092292582

- Difficulty date: September 18, 2009
- Submitted: September 22, 2009
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 25,465 hours, 9,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 490 - PHX - DEN - EMERGENCY LIGHTS - SEAT 12C EMERGENCY LIGHT LENS MISSING.  INSTALLED LENS AS REQUIRED.
